Образец цитирования:
М. С. Агранович, “Об уравнениях в частных производных с постоянными коэффициентами”, УМН, 16:2(98) (1961), 27–93; Russian Math. Surveys, 16:2 (1961), 23–90
В. П. Бурский, “Некоторые новые методы исследования краевых задач для общих дифференциальных уравнений в частных производных”, ТМФ, 218:1 (2024), 48–59; V. P. Burskii, “Some new methods for studying boundary value problems for
general partial differential equations”, Theoret. and Math. Phys., 218:1 (2024), 41–50
В. П. Бурский, “О слабых решениях граничных задач для некоторых общих дифференциальных уравнений”, Изв. РАН. Сер. матем., 87:5 (2023), 41–56; V. P. Burskii, “On weak solutions of boundary value problems for some general differential equations”, Izv. Math., 87:5 (2023), 891–905
Karsten Kruse, “Parameter dependence of solutions of the Cauchy–Riemann equation on weighted spaces of smooth functions”, RACSAM, 114:3 (2020)
В. П. Бурский, “Обобщенные решения линейных граничных задач”, Изв. вузов. Матем., 2019, № 12, 25–36; V. P. Burskii, “Generalized solutions of the linear boundary value problems”, Russian Math. (Iz. VUZ), 63:12 (2019), 21–31
I. E. Pleshchinskaya, N. B. Pleshchinskii, “On Mixed Boundary Value Problems for Sets of Partial Differential Equations with Constant Coefficients in Semi-Spaces”, Lobachevskii J Math, 39:8 (2018), 1090
Norbert Ortner, Peter Wagner, Fundamental Solutions of Linear Partial Differential Operators, 2015, 119
Christer O. Kiselman, “Analytic continuation of fundamental solutions to differential equations with constant coefficients”, Annales de la Faculté des sciences de Toulouse : Mathématiques, 20:S2 (2011), 153
Д. В. Лиманский, М. М. Маламуд, “Эллиптические и слабо коэрцитивные системы операторов в пространствах Соболева”, Матем. сб., 199:11 (2008), 75–112; D. V. Lymanskyi, M. M. Malamud, “Elliptic and weakly coercive systems of operators in Sobolev spaces”, Sb. Math., 199:11 (2008), 1649–1686
Б. А. Амосов, М. Ш. Бирман, М. И. Вишик, Л. Р. Волевич, И. М. Гельфанд, Л. Ф. Фридлендер, М. А. Шубин, “Михаил Семенович Агранович (к семидесятилетию со дня рождения)”, УМН, 56:4(340) (2001), 163–168; B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784
A. I. Komech, Encyclopaedia of Mathematical Sciences, 31, Partial Differential Equations II, 1994, 121
C. A. Berenstein, D. C. Struppa, Encyclopaedia of Mathematical Sciences, 54, Several Complex Variables V, 1993, 1
В. С. Федий, “Об одном критерии гипоэллиптичности”, Матем. сб., 85(127):1(5) (1971), 18–48; V. S. Fedii, “On a criterion for hypoellipticity”, Math. USSR-Sb., 14:1 (1971), 15–45